MAUDE Adverse Event Report: CORCYM S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

CORCYM S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-830
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the event through the patient tracking department.Based on the information reported in the patient implant form, an annuloflex ring af-830 was implanted and explanted on the same day on (b)(6) 2021.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to follow up to retrieve additional information on the event.However, no further information has been received to date.Since the device was not returned to the manufacturer, no further investigation can be performed at this time.Based on the available information, it is not possible to establish a definitive conclusion to the reported event.However, per the document review performed, no manufacturing deficiencies have been identified.Should further information be received in the future, the manufacturer will provide an update to this reporting activity.
 
Event or Problem Description
See intial report.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia 13040
IT  13040
MDR Report Key12009388
Report Number1718850-2021-01115
Device Sequence Number11562463
Product Code KRH
UDI-Device Identifier08022057013620
UDI-Public(01)08022057013620(240)AF-830(17)250209
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
Report Date (Section F) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model NumberAF-830
Device Catalogue NumberAF-830
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/09/2021
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer09/09/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR